# SDR ASOA2015082013745

- Difficulty date: August 20, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS 310-FS 349 AT STR 19, RT IS CORRODED IN MULTIPLE AREAS.  REMOVED INTERCOSTAL AND STR 19 AT FS 310 TO 349 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW INTERCOSTAL & STR 19 IN REF TO SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED THE FWD MID AND AFT CLEAT ALONG WITH THE DRAIN HOSE CLAMP BRACKET TO THE INTERCOSTAL IN REF TO SRM 51-42-06-001-001-A01.
